Motivated by several constructions of permutation polynomials done by several authors (most notably by Zieve), we propose a unified treatment for a large set of classes of permutation polynomials of Fq. Our approach yields a recipe for constructing several new and old classes of permutation polynomials of Fq.

Additional Metadata
Keywords Finite fields, Permutation polynomials
Persistent URL dx.doi.org/10.1016/j.ffa.2010.10.002
Journal Finite Fields and their Applications
Citation
Akbary, A. (Amir), Ghioca, D. (Dragos), & Wang, Q. (2011). On constructing permutations of finite fields. Finite Fields and their Applications, 17(1), 51–67. doi:10.1016/j.ffa.2010.10.002